Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Null additivity")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 14 of 14

  • Page / 1

Export

Selection :

  • and

Extensions of (weakly) null-additive, monotone set functions from rings of subsets to generated algebrasMUROFUSHI, Toshiaki.Fuzzy sets and systems. 2007, Vol 158, Num 21, pp 2422-2428, issn 0165-0114, 7 p.Article

Pseudo-atoms, atoms and a Jordan type decomposition in effect algebrasKHARE, Mona; AKHILESH KUMAR SINGH.Journal of mathematical analysis and applications. 2008, Vol 344, Num 1, pp 238-252, issn 0022-247X, 15 p.Article

Relationship among continuity conditions and null-additivity conditions in non-additive measure theoryASAHINA, Shin; UCHINO, Kenta; MUROFUSHI, Toshiaki et al.Fuzzy sets and systems. 2006, Vol 157, Num 5, pp 691-698, issn 0165-0114, 8 p.Article

A note on the null-additivity of the fuzzy measure: Corrigendum to On the null-additivity of the fuzzy measure [fuzzy sets and Systems 78 (1996) 337-339]JUN LI.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 269-271, issn 0165-0114Article

Some properties of the variations of non-additive set functions IQIANG ZHANG.Fuzzy sets and systems. 2001, Vol 118, Num 3, pp 529-538, issn 0165-0114Article

Autocontinuity of set-valued fuzzy measures and applicationsJIANRONG WU; HAIYAN LIU.Fuzzy sets and systems. 2011, Vol 175, Num 1, pp 57-64, issn 0165-0114, 8 p.Article

Regularities of Riesz space-valued non-additive measures with applications to convergence theorems for Choquet integralsKAWABE, Jun.Fuzzy sets and systems. 2010, Vol 161, Num 5, pp 642-650, issn 0165-0114, 9 p.Article

Some remarks on the double asymptotic null-additivity of monotonic measures and related applicationsXUEKUN REN; CHONG WU; CONGXIN WU et al.Fuzzy sets and systems. 2010, Vol 161, Num 5, pp 651-660, issn 0165-0114, 10 p.Article

Continuity and compactness of the indirect product of two non-additive measuresKAWABE, Jun.Fuzzy sets and systems. 2009, Vol 160, Num 9, pp 1327-1333, issn 0165-0114, 7 p.Article

The continuity and compactness of Riesz space-valued indirect product measuresKAWABE, Jun.Fuzzy sets and systems. 2011, Vol 175, Num 1, pp 65-74, issn 0165-0114, 10 p.Article

A note on the extension of the null-additive set function on the algebra of subsetsWU CONGXIN; SUN BO.Applied mathematics letters. 2007, Vol 20, Num 7, pp 770-772, issn 0893-9659, 3 p.Article

On the null-additivity and the uniform autocontinuity of a fuzzy measureWU CONGXIN; HA MINGHU.Fuzzy sets and systems. 1993, Vol 58, Num 2, pp 243-245, issn 0165-0114Article

A note on the space of fuzzy measurable functions for a monotone measureCHONG WU; XUEKUN REN; CONGXIN WU et al.Fuzzy sets and systems. 2011, Vol 182, Num 1, pp 2-12, issn 0165-0114, 11 p.Article

A set-valued Egoroff type theoremPRECUPANU, Anca; GAVRILUT, Alina.Fuzzy sets and systems. 2011, Vol 175, Num 1, pp 87-95, issn 0165-0114, 9 p.Article

  • Page / 1